MathSciNet Relay Station
MathSciNet bibliographic data
MR1547755 DML
Tietze, Heinrich; Über die topologischen Invarianten mehrdimensionaler Mannigfaltigkeiten. (German) Monatsh. Math. Phys. 19 (1908), no. 1, 1–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement